RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 3, Pages 450–457 (Mi tvp2657)  

Limit theorems for Markov random sets

L. I. Piterbarg

Moscow

Abstract: In the paper a Markov set is considered. Results are obtained like those due to K. Itô and H. P. McKean on the Hausdorf measure of zeroes of a Wiener process.

Full text: PDF file (381 kB)

English version:
Theory of Probability and its Applications, 1973, 17:3, 426–433

Bibliographic databases:

Received: 26.01.1971

Citation: L. I. Piterbarg, “Limit theorems for Markov random sets”, Teor. Veroyatnost. i Primenen., 17:3 (1972), 450–457; Theory Probab. Appl., 17:3 (1973), 426–433

Citation in format AMSBIB
\Bibitem{Pit72}
\by L.~I.~Piterbarg
\paper Limit theorems for Markov random sets
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 3
\pages 450--457
\mathnet{http://mi.mathnet.ru/tvp2657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=307364}
\zmath{https://zbmath.org/?q=an:0323.60038}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 3
\pages 426--433
\crossref{https://doi.org/10.1137/1117052}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2657
  • http://mi.mathnet.ru/eng/tvp/v17/i3/p450

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:57
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019